Postmenopausal estrogen use, lupus

Women who use estrogen are at increased risk of developing systemic lupus erythematosus. The risk increases as the length of time the estrogen is used increases. Menstrual irregularity was also reported to be more common in women with systemic lupus erythematosus than in control women.
(Tokohu Journal of Experimental Medicine 169:245-252, 1993)
Copyright 1993 Phylis A Austin

Advertisements

Tags: ,

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

w

Connecting to %s


%d bloggers like this: